MathSciNet Relay Station
MathSciNet bibliographic data
MR2354331 05C45 (05C12)
Li, Shengjia; Li, Ruijuan; Feng, Jinfeng An efficient condition for a graph to be Hamiltonian. Discrete Appl. Math. 155 (2007), no. 14, 1842–1845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement